MathSciNet Relay Station
MathSciNet bibliographic data
MR1112550 11N80 (11N37)
Zhang, Wen-Bin Chebyshev type estimates for Beurling generalized prime numbers. II. Trans. Amer. Math. Soc. 337 (1993), no. 2, 651–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement